# SDR 95UAL767009

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Engine: Pwa JT9D7R4D
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Control
- Condition: Failed
- Location: Nr 2 Engine
- Component: 7765555
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL NR 2 ENGINE WOULD NOT PRODUCE FULL POWER.  REPLACED ENGINE VANE AND BLEED CONTROL.
